Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 485, NWS Tulsa, OK

July 12, 2008Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 12, 2008, 8:23 PM CDT for Madison County, Washington County, Arkansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2008, 8:23 PM CDT (01:23 UTC)
Expired
Jul 12, 2008, 9:30 PM CDT
In force
67 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Madison County, AR, Washington County, AR

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 3:40 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
513 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 130122
SVRTSA
ARC087-143-130230-
/O.NEW.KTSA.SV.W.0485.080713T0123Z-080713T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
823 PM CDT SAT JUL 12 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 930 PM CDT

* AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HINDSVILLE TO GREENLAND...MOVING EAST AT 18 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HINDSVILLE...ELKINS...WESLEY...HUNTSVILLE...JAPTON...AURORA...
  WITTER...KINGSTON AND SAINT PAUL.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3579 9373 3597 9423 3624 9391 3608 9343
TIME...MOT...LOC 0123Z 292DEG 15KT 3618 9390 3600 9410

$$
3 follow-up statements
000 
WWUS54 KTSA 130144
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT SAT JUL 12 2008

ARC087-143-130230-
/O.CON.KTSA.SV.W.0485.000000T0000Z-080713T0230Z/
WASHINGTON AR-MADISON AR-
845 PM CDT SAT JUL 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR MADISON AND NORTHEASTERN WASHINGTON COUNTIES...

AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HINDSVILLE TO DURHAM...MOVING EAST AT 17 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DURHAM...
HARMONY...HUNTSVILLE...ALABAM...GEORGETOWN...CROSSES...JAPTON...
AURORA...WITTER...KINGSTON AND SAINT PAUL.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3579 9373 3594 9413 3624 9391 3608 9343
TIME...MOT...LOC 0145Z 292DEG 15KT 3615 9379 3597 9400

$$
000 
WWUS54 KTSA 130157
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT SAT JUL 12 2008

ARC143-130208-
/O.CAN.KTSA.SV.W.0485.000000T0000Z-080713T0230Z/
WASHINGTON AR-
858 PM CDT SAT JUL 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

LAT...LON 3579 9373 3588 9395 3592 9394 3621 9384
      3608 9343
TIME...MOT...LOC 0158Z 289DEG 18KT 3612 9368 3594 9389

$$

ARC087-130230-
/O.CON.KTSA.SV.W.0485.000000T0000Z-080713T0230Z/
MADISON AR-
858 PM CDT SAT JUL 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR MADISON COUNTY...

AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALABAM TO GEORGETOWN...MOVING EAST AT 21 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CROSSES...
JAPTON...AURORA...SAINT PAUL...WITTER AND KINGSTON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3579 9373 3588 9395 3592 9394 3621 9384
      3608 9343
TIME...MOT...LOC 0158Z 289DEG 18KT 3612 9368 3594 9389

$$
000 
WWUS54 KTSA 130218
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT SAT JUL 12 2008

ARC087-130230-
/O.CON.KTSA.SV.W.0485.000000T0000Z-080713T0230Z/
MADISON AR-
918 PM CDT SAT JUL 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN MADISON COUNTY...

AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINGSTON TO 6 MILES WEST OF WITTER...MOVING EAST AT 21
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WITTER AND
KINGSTON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3579 9373 3590 9382 3615 9369 3608 9344
      3607 9344
TIME...MOT...LOC 0218Z 289DEG 18KT 3609 9356 3591 9377

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 6:30 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 12, 6:30 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT SAT JUL 12 2008

.AVIATION...
COLD FRONT EXTENDING FROM NEAR KTUL TO JUST NORTH OF KFYV AT 23Z
WITH SCATTERED CONVECTION CONTINUING ALONG AND NORTH OF THE
BOUNDARY. THESES STORMS WILL CONTINUE TO BUILD EAST ALONG FRONT
AFTER 00Z AS FRONT MOVES SLOWLY SOUTH. BRIEF IFR CONDITIONS
POSSIBLE WITH STRONGER CELLS. ADDITIONAL MORE ORGANIZED COMPLEX OF
THUNDERSTORMS WITH HEAVY RAIN EXPECTED TO IMPACT MAINLY TUL/RVS
AND FYV/XNA TAF SITES AFTER 06Z WITH MVFR AND LOCAL IFR
CONDITIONS. THUNDERSTORMS DEVELOPMENT FARTHER SOUTH ALONG FRONT
LATE TONIGHT AND EARLY SUNDAY MORE UNCERTAIN...THEREFORE WILL ONLY
CARRY PROB30 AT FSM/MLC 09-12Z AND VCTS THEREAFTER. CONDITIONS
WILL IMPROVE AFTER 12Z.

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT SAT JUL 12 2008/

DISCUSSION...
FLASH FLOOD WATCH..EXPANDED EAST INTO NORTHWEST
ARKANSAS FOR TONIGHT. THE COOL FRONTAL BOUNDARY
WILL PROGESS SOUTHEAST OVERNIGHT.  EXPECT A CAP
FAILURE BY LATE AFTERNOON.  INITIAL STORMS WILL
PRESENT A SEVERE POTENTIAL HOWEVER PRECIPITABLE
WATER VALUES GREATER THAN 2.0 AND NEAR 2.25 FOR
A FEW LOCATIONS...ANTICIPATE FAIRLY RAPID LARGE
MCS DEVELOPMENT. AREAS NORTHWEST OF KCQB - KFYV
SEEM MOST VULNERABLE..WHERE ABRFC GRIDDED FLASH
FLOOD GUIDANCE IS LOWEST..AND CONVECTION THREAT
HIGHEST. H7 DEW POINT TROPICAL. RAIN PRODUCTION
SHOULD NEAR MAXIMUM EFFICIENCY.

EXACTLY WHERE THE NORTH EDGE PRECIPITATION WILL
BE AT DAWN SUNDAY IS IN QUESTION. GFS SPEED TOO
QUICK SO RAISED POPS SOUTH I40. A DRY NORTHWEST
FLOW SHOULD PUSH FRONT  FAR ENOUGH SOUTH BEFORE
WASHING OUT.. TO KEEP OUR AREA DRY SUNDAY NIGHT
THROUGH TUESDAY.  H500 TURNING MORE SUMMER-LIKE
WITH MOST ACTION WELL NORTH FOR REST OF THE NEW
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  86  64  90 /  90  10   0   0
FSM   72  87  64  91 /  50  40  10   0
MLC   72  86  65  91 /  40  30  10   0
BVO   63  86  56  90 /  90  10   0   0
FYV   65  83  56  86 /  80  30   0   0
BYV   64  82  58  84 /  80  20   0   0
MKO   67  84  64  90 /  70  30  10   0
MIO   64  86  59  87 / 100  10   0   0
F10   67  84  64  90 /  60  30  10   0
HHW   74  88  66  90 /  20  40  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067-OKZ068-OKZ069.

AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...14
LONG TERM....18
AVIATION...14
Hazardous weather outlook, Jul 12, 4:55 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT SAT JUL 12 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT SAT JUL 12 2008

...SEVERE THUNDERSTORMS POSSIBLE ACROSS PARTS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUG THIS EVENING. HEAVY RAIN AND FLASH
FLOODING POSSIBLE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DISCUSSION...
A COLD FRONT STRETCHED FROM WESTERN OKLAHOMA INTO NORTHEASTERN
OKLAHOMA LATE THIS AFTERNOON. THE ATMOSPHERE SOUTH OF THE FRONT HAS
BECOME UNSTABLE...AND SCATTERED THUNDERSTORMS HAVE DEVELOPED FROM
WEST CENTRAL OKLAHOMA INTO NORTHEAST OKLAHOMA. THUNDERSTORMS ARE
EXPECTED TO EXPAND IN COVERAGE THROUGH THE EARLY EVENING...WITH A
FEW STRONG TO SEVERE CLUSTERS OF THUNDERSTORMS POSSIBLE. THE STRONG
INSTABILITY COMBINED WITH 30-40 KNOTS OF WESTERLY MID-LEVEL WINDS
SUGGEST THAT DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT
THROUGH THE MID TO LATE EVENING.

THE SEVERE THREAT WILL TRANSITION MORE TOWARDS A HEAVY RAIN AND
FLASH FLOOD THREAT OVERNIGHT. A MOIST ATMOSPHERE WILL LEAD TO
EFFICIENT RAIN PRODUCING THUNDERSTORMS...MAKING HEAVY RAINFALL A
CONCERN WITH THE SLOW MOVING FRONT. RAINFALL AMOUNTS ARE EXPECTED TO
BE GREATEST ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WHERE
SOILS ARE VERY MOIST FROM RECENT RAINS. THE GREATEST RISK OF FLASH
FLOODING WILL BE NORTH OF A BRISTOW...WAGONER...WITTER LINE. REFER
TO THE FLASH FLOOD WATCH /OKCFFATSA/ FOR FURTHER INFORMATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WITH THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE ACROSS
THE AREA ON SUNDAY MORNING BEFORE THE FRONT MOVES SOUTH OF THE
FORECAST AREA. A CHANCE FOR THUNDERSTORMS WILL CONTINUE AS THE FRONT
TRIES TO LIFT BACK NORTH AS A WEAK BOUNDARY. HIGH PRESSURE WILL
BUILD INTO THE REGION DURING THE MIDDLE PART OF THE WEEK WITH
DECREASING RAIN CHANCES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jul 12, 7:14 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT SAT JUL 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     4 N PRYOR               36.37N 95.32W
07/12/2008  M65 MPH          MAYES              OK   BROADCAST MEDIA

            MEASURED 65 MPH WIND GUST ON SITE AT ROCKLAHOMA CONCERT
            JUST NORTH OF PRYOR. TWO TEMPORARY STAGES COLAPSED AND
            BLOWN OVER.

&&

DMJ
Local storm report, Jul 12, 7:24 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT SAT JUL 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND GST     S LOCUST GROVE          36.20N 95.17W
07/12/2008  E70 MPH          MAYES              OK   TRAINED SPOTTER

            ESTIMATED 65 TO 70 MPH WIND GUST 2 MILES NORTH OF THE
            INTERSECTION OF HIGHWAY 412 AND 82.

&&

DMJ
Special weather statement, Jul 12, 7:39 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT SAT JUL 12 2008

ARZ001-010-OKZ063-069-130115-
ADAIR OK-BENTON AR-DELAWARE OK-WASHINGTON AR-
739 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHERN WASHINGTON AND BENTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

AT 739 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
OVER NORTHWEST ARKANSAS AND EXTREME EASTERN OKLAHOMA...
MOVING EAST ABOUT 20 MPH.

A LARGE PORTION OF NORTHERN WASHINGTON...MUCH OF
BENTON...SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
COUNTIES WILL BE AFFECTED BY THUNDERSTORMS THROUGH 815 PM CDT.

STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3617 9390 3610 9394 3600 9394 3601 9480
      3645 9460 3644 9386
TIME...MOT...LOC 0039Z 277DEG 15KT 3624 9439
Special weather statement, Jul 12, 7:43 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT SAT JUL 12 2008

OKZ060-067-130145-
TULSA OK-WAGONER OK-
743 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WAGONER AND TULSA

AT 743 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM JENKS TO COWETA...MOVING EAST AT 10 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
JENKS...BROKEN ARROW...REDBIRD...COWETA AND ONETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3615 9571 3612 9558 3610 9556 3608 9557
      3608 9544 3605 9531 3586 9555 3599 9603
      3601 9602
TIME...MOT...LOC 0043Z 253DEG 9KT 3603 9599 3594 9565
Local storm report, Jul 12, 8:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT SAT JUL 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 N OAKS                36.19N 94.85W
07/12/2008                   DELAWARE           OK   TRAINED SPOTTER

            TREE COVERING ROAD 2 MILES NORTH OF OAKS

&&

DMJ
Special weather statement, Jul 12, 8:13 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT SAT JUL 12 2008

ARZ002-010-011-130215-
CARROLL AR-MADISON AR-WASHINGTON AR-
813 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN WASHINGTON...SOUTHEASTERN CARROLL AND MADISON

AT 813 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CABANAL TO WHEELER...MOVING EAST AT 25 MPH.

A LARGE PORTION OF EASTERN WASHINGTON...SOUTHEASTERN CARROLL AND
MADISON COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 915 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3613 9331 3611 9346 3580 9351 3578 9416
      3614 9440 3635 9329
TIME...MOT...LOC 0113Z 282DEG 25KT 3629 9350 3613 9422

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:39 PM CDTSpecial Weather StatementTSABenton36 min
Jul 12, 7:54 PM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington2 hr
Jul 12, 8:13 PM CDTSpecial Weather StatementTSAMadison, Washington62 min
Jul 12, 8:46 PM CDTSevere Thunderstorm WarningTSACarroll, Madison59 min
Jul 12, 9:28 PM CDTSevere Thunderstorm WarningTSAMadison32 min
Jul 12, 10:52 PM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington113 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.